U.S. doctors online nowAsk doctors free
A 49-year-old member asked:

Please tell me what are some solutions for delayed ejaculation?

1 doctor answer7 doctors weighed in
Dr. Steven Griggs
Clinical Psychology 40 years experience
First question, are: you taking SSRI's or any other antidepressants? Retarded ejaculation is a common side effect for males as is anorgasmia for females. If no meds are on board, look to your psychology. Retarded or no ejaculation might be a physical obstruction, so check with a urologist. Lastly, psychologically, are you emotionally able to "give" to your partner or is there some block?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 34-year-old female asked:
1 doctor answer3 doctors weighed in
A male asked:
1 doctor answer1 doctor weighed in
A 34-year-old male asked:
1 doctor answer1 doctor weighed in
A 50-year-old member asked:
1 doctor answer2 doctors weighed in
Last updated Nov 28, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.